# SDR ASAA0853689

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,610 hours, 1,988 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002817
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,610 hours, 1,988 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON THE GROUND.  RESET PER FMC DISAGREE CHECK LIST.  UNABLE TO DUPLICATE PROBLEM.  FMS OPS NORMAL REF MM 34 61 TASK 801.  NOTE FMC 10.7 SOFTWARE INSTALLED.
